# SDR VNAA2018062599903

- Difficulty date: June 25, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,230 hours, 34,080 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 601R31037
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, WING TO FUSE ATTACHMENT ANGLE IS CRACKED AT FS 449.85.  REMOVED CRACKED ANGLE AND INSTALLED NEW SERVICEABLE LH WING TO FUSELAGE ANGLE IAW SRM 51-42-06, 51-42-15, AND 51-45-00.
